MAUDE Adverse Event Report: NURSE ASSIST, LLC NURSE ASSIST, LLC; 0.9% NORMAL SALINE FOR IRRIGATION USP IN SCREW BOTTLE TOP

NURSE ASSIST, LLC NURSE ASSIST, LLC; 0.9% NORMAL SALINE FOR IRRIGATION USP IN SCREW BOTTLE TOP
Model Number 6240
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Codes Bacterial Infection (1735); Skin Inflammation/ Irritation (4545)
Date of Event 11/08/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The customer reported four different lot numbers 21081984, 21112421, 22104138, 22094074.
 
Event or Problem Description
On 25-march-2024, nurse assist received a medwatch report from the fda via e-mail.Description of email: reporter calling, stating she received a "deep" serratia bacterial infection of her heartmate 3 lvad (left ventricular assist device) driveline after using recalled saline.Reporter states on approximately (b)(6) 2023, she initially noticed her skin was turning red around her driveline.Reporter states that around this same time, she received a letter notification that the "nurse assist" saline supplied to her was under recall.Reporter states she stopped using this saline and was provided a different product, however the redness around her driveline site persisted, eventually turning "bright, tomato red" which resulted in an emergency room visit on (b)(6) 2024.Reporter states she was hospitalized for a serratia bacterial infection, and had to undergo a "seven-hour surgery" to remove infected tissue from around her lvad driveline, and the infection extended deep into her body.Reporter states she was discharged from the hospital on (b)(6) 2024, and is currently prescribed antibiotics.Reporter states she wants to report about her problems so that others may possibly avoid the troubles she has experienced due to use of this recalled saline product.On 26-march-2024, nurse assist reached out to customer via phone call and email.Description of email: email contained images of multiple saline products including bottles and syringes.Nurse assist products pictured included part number 6240( lots 21081984 & 21112421) and part number 1020 (lots 22104138 & 22094074).

Brand Name
NURSE ASSIST, LLC
Common Device Name
0.9% NORMAL SALINE FOR IRRIGATION USP IN SCREW BOTTLE TOP
Manufacturer (Section D)
NURSE ASSIST, LLC
4409 haltom rd
haltom city TX 76117
Manufacturer (Section G)
NURSE ASSIST, LLC
4409 haltom rd
haltom city TX 76117
Manufacturer Contact
rebeca masdon-mercado
4409 haltom rd
haltom city, TX 76117
8006496800
MDR Report Key19069968
Report Number3002695476-2024-00013
Device Sequence Number6853754
Product Code FRO
UDI-Device Identifier00850421008815
UDI-Public850421008815
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K083042
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 04/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date09/01/2023
Device Model Number6240
Device Lot Number21081984, 21112421
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2024
Initial Report FDA Received Date04/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization; Life Threatening;
Patient SexUnknown